# SDR COMA0560529

- Difficulty date: September 30, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 14,629 hours, 12,610 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10020
- Part serial: 2292
- Condition: Unreliable
- Location: Rt Wing Te Flaps
- Part time: 8,402 hours, 8,973 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5858 - FLAPS FAIL CAUTION.  REPLACED THE RT WING FLAP ACTUATORS.
